# SDR DALA2021112907298

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 25,597 hours, 9,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2032707) WHILE IN MSP FOR THE VIASAT MODIFICATION PER WORK CARD: 4430-01003-01D, MTC FOUND AN EXISTING SRM REPAIR (REF. LOG PAGE 2894467) COMMON TO FRAME STA 727D WHICH INTERFERE WITH THE SHEAR TIES INSTALLATION. THE FASTENER HOLES OF THE INTERNAL TEAR STRAP DOUBLER REPAIR MISALIGN WITH THE PILOT HOLES OF THE SHEAR TIES (P/N: 1343084) AND CAUSE SHORT EDGE MARGIN AT EXISTING REPAIR FASTENER HOLES. MAINTENANCE REPAIRED DAMAGE PER ERA 595662-14 REV 2.
